# SDR FDEA202111212912

- Difficulty date: November 21, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 88,676 hours, 22,905 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Support
- Part number: ARB0029U510
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - OUTER FLAP INBOARD HINGE TENSION STRAP AT STATION XORS 580 FOUND   CRACK. CRACKED TENSION STRAP REMOVED AND REPLACED AT STATION XORS 580 AS PER SRM 51-33-  01-0G. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. FUEL LEAK CHECK CARRIED OUT AT   RIGHT WING OUTBOARD FLAP INBOARD HINGE TENSION STRAP STATION XORS 580 FOUND   SATISFACTORY AS PER AMM 12-11-04.
